# SDR REXA2016010200008

- Difficulty date: January 2, 2016
- Submitted: January 6, 2016
- Operation: Air carrier
- Aircraft: N8883A
- Make and model: Cndair CL6002B19
- Aircraft serial: 7883
- Aircraft time: 24,811 hours, 22,317 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Handle
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF GEAR HANDLE SELECTED UP, GEAR NEVER RETRACTED OR WENT INTO TRANSIT.  ALSO UPON GEAR UP SELECTION, WE RECEIVED ANTI-SKID INBD CAUTION & PARK BRAKE SOV CAUTION MSG, QRH & GEAR NEVER RETRACTED.  AIR RETURN, NO BREAKING OR STEERING ISSUES UPON LANDING.  R & R LG HANDLE USING AMM 32-31-01 AS REF.  JACKED & CYCLED GEAR 4X, OPERATIONS CHECKED GOOD.  PN OFF & ON 7-45502-5, SN OFF 1521 & SN ON 1049.
